Is it safe to mix this to meds. 500ml depakote and tramadol 50ml this is all new to me just need some exeriance feed back
It is safe as long as you take exactly as prescribed and the doctor(s) know you are taking both and have adjusted the dosages accordingly. It can cause a decrease in heart rate or respiratory rate taken in too high a dosage so make sure your doc knows about both.
If the Doctor prescribed it, then yes the mix is OK. Any further questions should be asked of the prescribing physician.
I did for several years. As far as I know, I didn't experience a negative drug interaction. I do want to point out, however, that I gained 60 pounds while taking Depakote. When I stopped taking it, I dropped 30 pounds almost immediately. I wasn't able to lose the other 30 pounds that way, though. I was taken off Depakote cold turkey and experienced a nervous breakdown. Don't think I had the most caring psychiatrist. Also, he didn't replace it with anything. I went to another psychiatrist as quickly as I could.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Dec 2011 • 6 answers
Updated 30 Apr 2017 • 2 answers
Updated 4 Jun 2017 • 1 answer
Updated 24 Dec 2017 • 2 answers
Updated 21 Jan 2018 • 2 answers